Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with PCOD, thyroid, have missed periods, had taken primolut-N. What should be done?

hello doctor ihad my periods in april 2012, as of now ihad not got my periods till date. As per my Gynao advise i took Primolult-N for 5 days ( 2 tablets in a day) and stopped the primolut on Last monday. as of now periods has not come. Please advise, what i should do? I have PCOD & Thyroid( TSH , taking Thyronorm 75mcg).
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
Dear Ms Rajagopal

Thanks a lot for your question. I am an endocrinologist practicing in Chennai. I have a very basic question: did your gynecologist check your urine pregnancy test? Is your thyroid levels in the blood normal? What are you taking for PCOD? Has weight loss been advised for you?

Primolut will work in estrogen primed endometrium and if you have anovulatory cycles due to lack of progesterone then primolut should cause withdrawal bleeding once stopped. Have they done any other hormonal panel like LH, FSH, estradiol, prolactin. I would recommend discussing with your GYN about the same
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor